# SDR COMA0560355

- Difficulty date: June 16, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 15,403 hours, 12,917 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A HYDRAULIC NR 2 LOW PRESSURE CAUTION MESSAGE.  CREW DECLARED EMERGENCY AND DIVERTED TO IAD.  ACFT LANDED WITHOUT INCIDENT.  REPLACED LEAKING NR 2 EDP PRESSURE LINE.
